On Regularly Varying Polyhedra
Matematicko-fyzikálny časopis (1966)
- Volume: 16, Issue: 2, page 183-186
- ISSN: 0139-9918
Access Full Article
topHow to cite
topKotzig, Anton. "O pravidelne pestrých polyédroch." Matematicko-fyzikálny časopis 16.2 (1966): 183-186. <http://eudml.org/doc/30057>.
@article{Kotzig1966,
author = {Kotzig, Anton},
journal = {Matematicko-fyzikálny časopis},
keywords = {elementary geometry},
language = {slo},
number = {2},
pages = {183-186},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O pravidelne pestrých polyédroch},
url = {http://eudml.org/doc/30057},
volume = {16},
year = {1966},
}
TY - JOUR
AU - Kotzig, Anton
TI - O pravidelne pestrých polyédroch
JO - Matematicko-fyzikálny časopis
PY - 1966
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 16
IS - 2
SP - 183
EP - 186
LA - slo
KW - elementary geometry
UR - http://eudml.org/doc/30057
ER -
References
top- Кониг А., Из теории ейлеровских многограников, Mat. fyz. časop. 14 (1963) 29-31. (1963) Zbl1145.93303
- Steinitz E., Vorlesungen über die Theorie der Polyeder, Berlin 1934. (1934) Zbl0009.36503
- Коллектив авторов (руководитель Залгаллер В. А), О правильноограниченых многограниках, Вестн. Ленингр. Ун-та 20 (1965), 150-152. (1965) Zbl1099.01519MR0192408
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.